RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khokhlov, A Yu

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:42
Abstract pages:78
Full texts:37

http://www.mathnet.ru/eng/person120466
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. A. Yu. Khokhlov, “On the properties of monotone growth of the $L_p$ norm on the boundary of solutions of elliptic equations”, Differ. Uravn., 34:6 (1998),  825–831  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 822–828
1995
2. A. Yu. Khokhlov, “On the stability of solutions of stabilization problems”, Differ. Uravn., 31:10 (1995),  1687–1690  mathnet  mathscinet; Differ. Equ., 31:10 (1995), 1652–1656

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019